Hi. This is a simple medstud story from Russsia with love.
Male, 24, medical history of mild asthma treated with SABA twice a week.
1 week before: Influvac i/m.
5 days before: cold exposure, unprotected sexual intercourse (female, 24, chronic sinusitis, chronic rinitis), sildenafil (100 mg)
4 days before, early morning: fill ill - strange feeling of my eyes being ill - discomfort while blinking - no conjunctivitis; malaise, t=36,6 (normal); few itchy red spot's on glans penis.
2 days before: spots+itching+37C+mild sore throat (left tonsilla mild enlargement with two 1-mm white deposits on it), signs of tracheitis and rinitis.
The questions are:
1. It's my second time infection occur within a week after influvac. No HIV/immunosuppression. Coincidence?
2. Are itching spots just the result of local trauma and nonspecific infection? or
3. Itching spots and the "upper body symptoms" represent the same disease? Which one?
4. Maybe ceftriaxone+azithromycin?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?